Alert archive / Texas / Red Flag Warnings in 2011

Red Flag Warning 28, NWS Fort Worth, TX

October 17, 201119 counties in Texas

NWS Fort Worth, TX issued this red flag warning at Oct 17, 2011, 3:37 PM CDT for 19 counties in Texas. It took effect at Oct 18, 2011, 1:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 17, 2011, 3:37 PM CDT (20:37 UTC)
In effect from
Oct 18, 2011, 1:00 PM CDT
Expired
Oct 18, 2011, 7:00 PM CDT
In force
6 hr
Issued by
NWS Fort Worth, TX

Counties Anderson County, TX, Delta County, TX, Ellis County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Henderson County, TX, Hopkins County, TX, Hunt County, TX, Kaufman County, TX, Lamar County, TX, Leon County, TX, Limestone County, TX, Milam County, TX, Navarro County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Van Zandt County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 110 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 8.6 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2011-10-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2011-10-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1509 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

924 
WWUS84 KFWD 172037
RFWFWD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
337 PM CDT MON OCT 17 2011

...A RED FLAG WARNING IS IN EFFECT TUESDAY AFTERNOON DUE TO STRONG
WINDS AND LOW HUMIDITIES FOR LOCATIONS ALONG AND EAST OF A LINE
FROM BONHAM TO WAXAHACHIE TO CAMERON...

.STRONG AND GUSTY WINDS SUSTAINED AT 20 TO 25 MPH WITH GUSTS AS
HIGH AS 40 MPH WILL OCCUR TUESDAY AFTERNOON BEHIND A COLD FRONT.
THESE STRONG WINDS MAY CAUSE POWERLINES TO ARC OR EVEN FALL DOWN
WHICH COULD IGNITE GRASS FIRES. IN ADDITION...HUMIDITY VALUES
WILL DROP TO AROUND 30 PERCENT.

TXZ094-095-105>107-120>123-134-135-146>148-160>162-174-175-180445-
/O.UPG.KFWD.FW.A.0018.111018T1900Z-111019T0000Z/
/O.NEW.KFWD.FW.W.0028.111018T1800Z-111019T0000Z/
FANNIN-LAMAR-HUNT-DELTA-HOPKINS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-
ELLIS-HENDERSON-NAVARRO-FREESTONE-ANDERSON-FALLS-LIMESTONE-LEON-
MILAM-ROBERTSON-
337 PM CDT MON OCT 17 2011

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM CDT TUESDAY FOR
STRONG WINDS AND LOW HUMIDITY FOR LOCATIONS ALONG AND EAST OF A LINE
FROM BONHAM TO WAXAHACHIE TO CAMERON...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM CDT TUESDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 


* WIND...AFTERNOON WIND SPEEDS OF 20 TO 25 MPH WITH WIND GUSTS AS
  HIGH AS 40 MPH

* HUMIDITY...BELOW 30 PERCENT.

* IMPACTS...STRONG WINDS COULD ARC OR KNOCK DOWN POWER LINES AND
  MAY START NEW GRASS FIRES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND
WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT
WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT
OFFICE.

&&

$$
4 follow-up statements
674 
WWUS84 KFWD 180431
RFWFWD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1131 PM CDT MON OCT 17 2011

...A RED FLAG WARNING IS IN EFFECT TUESDAY AFTERNOON DUE TO
STRONG WINDS AND LOW HUMIDITIES FOR LOCATIONS ALONG AND EAST OF A
LINE FROM BONHAM TO WAXAHACHIE TO CAMERON...

.STRONG AND GUSTY WINDS SUSTAINED AT 20 TO 25 MPH WITH GUSTS AS
HIGH AS 40 MPH WILL OCCUR TUESDAY AFTERNOON BEHIND A COLD FRONT.
THESE STRONG WINDS MAY CAUSE POWERLINES TO ARC OR EVEN FALL DOWN
WHICH COULD IGNITE GRASS FIRES. IN ADDITION...HUMIDITY VALUES
WILL DROP TO AROUND 30 PERCENT.

TXZ094-095-105>107-120>123-134-135-146>148-160>162-174-175-181300-
/O.CON.KFWD.FW.W.0028.111018T1800Z-111019T0000Z/
FANNIN-LAMAR-HUNT-DELTA-HOPKINS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-
ELLIS-HENDERSON-NAVARRO-FREESTONE-ANDERSON-FALLS-LIMESTONE-LEON-
MILAM-ROBERTSON-
1131 PM CDT MON OCT 17 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM CDT
TUESDAY FOR STRONG WINDS AND LOW HUMIDITY FOR LOCATIONS ALONG AND 
EAST OF A LINE FROM BONHAM TO WAXAHACHIE TO CAMERON...
 
* WIND...AFTERNOON WIND SPEEDS OF 20 TO 25 MPH WITH WIND GUSTS 
  ASHIGH AS 40 MPH 

* HUMIDITY...BELOW 30 PERCENT.

* IMPACTS...STRONG WINDS COULD ARC OR KNOCK DOWN POWER LINES 
  AND MAY START NEW GRASS FIRES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND
WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT
WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT
OFFICE.

&&

$$
290 
WWUS84 KFWD 181242
RFWFWD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
742 AM CDT TUE OCT 18 2011

...A RED FLAG WARNING IS IN EFFECT TUESDAY AFTERNOON DUE TO
STRONG WINDS AND LOW HUMIDITIES FOR LOCATIONS ALONG AND EAST OF A
LINE FROM BONHAM TO WAXAHACHIE TO CAMERON...

.STRONG AND GUSTY WINDS SUSTAINED AT 20 TO 25 MPH WITH GUSTS AS
HIGH AS 40 MPH WILL OCCUR TUESDAY AFTERNOON BEHIND A COLD FRONT.
THESE STRONG WINDS MAY CAUSE POWERLINES TO ARC OR EVEN FALL DOWN
WHICH COULD IGNITE GRASS FIRES. IN ADDITION...HUMIDITY VALUES
WILL DROP TO AROUND 30 PERCENT.

TXZ094-095-105>107-120>123-134-135-146>148-160>162-174-175-182030-
/O.CON.KFWD.FW.W.0028.111018T1800Z-111019T0000Z/
FANNIN-LAMAR-HUNT-DELTA-HOPKINS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-
ELLIS-HENDERSON-NAVARRO-FREESTONE-ANDERSON-FALLS-LIMESTONE-LEON-
MILAM-ROBERTSON-
742 AM CDT TUE OCT 18 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM CDT THIS EVENING FOR LOCATIONS ALONG AND EAST OF A LINE 
FROM BONHAM TO WAXAHACHIE TO CAMERON...

* WIND...AFTERNOON WIND SPEEDS OF 20 TO 25 MPH WITH WIND GUSTS 
  AS HIGH AS 40 MPH 

* HUMIDITY...BELOW 30 PERCENT.

* IMPACTS...STRONG WINDS COULD ARC OR KNOCK DOWN POWER LINES 
  AND MAY START NEW GRASS FIRES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND
WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT
WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT
OFFICE.

&&

$$
533 
WWUS84 KFWD 182009
RFWFWD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
309 PM CDT TUE OCT 18 2011

...A RED FLAG WARNING IS IN EFFECT TUESDAY DUE TO STRONG WINDS
AND LOW HUMIDITIES FOR LOCATIONS ALONG AND EAST OF A LINE FROM
BONHAM TO WAXAHACHIE TO CAMERON...

.STRONG AND GUSTY WINDS SUSTAINED AT 20 TO 25 MPH WITH GUSTS AS
HIGH AS 40 MPH WILL OCCUR THROUGH TUESDAY EVENING BEHIND A COLD
FRONT. THESE STRONG WINDS MAY CAUSE POWER LINES TO ARC OR FALL
WHICH COULD IGNITE GRASS FIRES. IN ADDITION...HUMIDITY VALUES
WILL DROP TO AROUND 30 PERCENT TUESDAY AFTERNOON AND EVENING.

TXZ094-095-105>107-120>123-134-135-146>148-160>162-174-175-190000-
/O.CON.KFWD.FW.W.0028.000000T0000Z-111019T0000Z/
FANNIN-LAMAR-HUNT-DELTA-HOPKINS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-
ELLIS-HENDERSON-NAVARRO-FREESTONE-ANDERSON-FALLS-LIMESTONE-LEON-
MILAM-ROBERTSON-
309 PM CDT TUE OCT 18 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR STRONG WINDS AND LOW HUMIDITY FOR ALONG AND EAST OF A LINE 
FROM BONHAM TO WAXAHACHIE TO CAMERON...

* WIND...AFTERNOON WIND SPEEDS OF 20 TO 25 MPH WITH WIND GUSTS 
  AS HIGH AS 40 MPH 

* HUMIDITY...BELOW 30 PERCENT.

* IMPACTS...STRONG WINDS COULD ARC OR KNOCK DOWN POWER LINES 
  AND MAY START NEW GRASS FIRES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND
WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT
WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT
OFFICE.

&&

$$
110 
WWUS84 KFWD 182354
RFWFWD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
654 PM CDT TUE OCT 18 2011

...THE RED FLAG WARNING WILL EXPIRE AT 7 PM CDT...

.THE STRONG GUSTY WINDS THAT WE SAW TODAY ARE STARTING TO DECREASE 
AND RELATIVE HUMIDITIES ARE STARTING TO INCREASE. THUS THE RED FLAG
WARNING WILL BE ALLOWED TO EXPIRE AT 7 PM.

TXZ094-095-105>107-120>123-134-135-146>148-160>162-174-175-190100-
/O.EXP.KFWD.FW.W.0028.000000T0000Z-111019T0000Z/
FANNIN-LAMAR-HUNT-DELTA-HOPKINS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-
ELLIS-HENDERSON-NAVARRO-FREESTONE-ANDERSON-FALLS-LIMESTONE-LEON-
MILAM-ROBERTSON-
654 PM CDT TUE OCT 18 2011

...RED FLAG WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING FOR
STRONG WINDS AND LOW HUMIDITY FOR LOCATIONS ALONG AND EAST OF A
LINE FROM BONHAM TO WAXAHACHIE TO CAMERON...

THE STRONG GUSTY WINDS THAT WE SAW TODAY ARE STARTING TO DECREASE 
AND RELATIVE HUMIDITIES ARE STARTING TO INCREASE. THUS THE RED FLAG
WARNING WILL BE ALLOWED TO EXPIRE AT 7 PM.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this red flag warning went out at Oct 17, 3:35 PM CDT, 2 minutes earlier.

Area forecast discussion, Oct 17, 3:35 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
335 PM CDT MON OCT 17 2011

.DISCUSSION...
TEMPERATURES TODAY HAVE ONCE AGAIN WARMED INTO THE MID AND UPPER
80S BUT MUCH COOLER WEATHER IS EXPECTED FOR THE NEXT SEVERAL DAYS
BEHIND THE SEASON/S FIRST SIGNIFICANT COLD FRONT THAT WILL ARRIVE
THIS EVENING. THE COLD FRONT HAS REMAINED NEARLY STATIONARY ACROSS
OKLAHOMA AND THE TEXAS PANHANDLE TODAY BUT WILL BEGIN MOVING SHORTLY.
THE ASSOCIATED UPPER LEVEL TROUGH IS NOW MOVING INTO THE SOUTHERN
PLAINS AND WILL GIVE THE FRONT THE PUSH IT NEEDS TO START
ADVANCING SOUTH. STRONG MID AND UPPER LEVEL WINDS ON THE BACK SIDE
OF THE TROUGH WILL HELP DIG THE UPPER LEVEL SYSTEM DOWN INTO
NORTH TEXAS TONIGHT. THIS WILL INCREASE LARGE SCALE LIFT ACROSS
THE REGION AND AID WITH SHOWER AND THUNDERSTORM DEVELOPMENT THIS
EVENING AND TONIGHT. THE POPS WERE INCREASED EARLIER TODAY WITH
THE MORNING UPDATE AND MADE NO FURTHER CHANGES THIS AFTERNOON. THE
HRRR SHOWS CONVECTION DEVELOPING ALONG THE FRONT IN SOUTHERN
OKLAHOMA AROUND SUNSET AS THE UPPER LEVEL SUPPORT ARRIVES.
SCATTERED CONVECTION...POSSIBLY IN A LINE...WILL DEVELOP AND MOVE
SOUTHEAST WITH THE FRONT. THE GREATEST CHANCES FOR RAIN WILL BE
OVER THE NORTHEAST QUADRANT OF THE CWA...NORTH OF INTERSTATE 20
AND EAST OF INTERSTATE 35 AND 35-E.

STRONG THUNDERSTORMS AND MAYBE A FEW SEVERE STORMS MAY OCCUR
TONIGHT WITH HAIL BEING THE MAIN THREAT. THE LATEST DAY 1 OUTLOOK
HAS UPGRADED MOST OF THE NORTHERN HALF OF NORTH TEXAS TO A SLIGHT
RISK. AN OVERALL DRY AIRMASS REMAINS IN PLACE ACROSS THE
REGION...BUT SURFACE DEWPOINTS HAVE BEEN ON THE RISE TODAY WITH
VALUES IN THE 60S ACROSS ALL BUT THE FAR WESTERN COUNTIES.
MOISTURE WILL CONTINUE TO POOL ALONG THE FRONT AS IT APPROACHES
THE REGION AND LIFT ALONG THE LEADING EDGE OF THE FRONT WILL HELP
INCREASE THE DEEP LAYER MOISTURE CONTENT. THE HIGHER DEWPOINTS
WILL ALSO CONTRIBUTE TO HIGHER INSTABILITY VALUES THIS EVENING
BUT OVERALL THE INSTABILITY IS ON THE LOWER END. HOWEVER...THE
INSTABILITY...SHEAR...AND LIFT IS ENOUGH TO POSE A SEVERE WEATHER
THREAT.

THE COLD FRONT AND RAIN WILL BE THROUGH THE CWA BY DAYBREAK
TOMORROW BUT STRONG WINDS WILL OCCUR TOMORROW. THESE STRONG WINDS
WILL MAKE TOMORROW FEEL AT LEAST A FEW DEGREES COOLER THAN THE
ACTUAL AMBIENT TEMPERATURE. IT APPEARS THAT THE STRONGEST WINDS
WILL OCCUR IN THE LATE MORNING AND EARLY AFTERNOON HOURS AND WILL
START TO DECREASE IN THE AFTERNOON HOURS AS RELATIVE HUMIDITY
VALUES FALL TO AROUND 30 PERCENT. CONDITIONS WILL BE MARGINAL FOR
RED FLAG CONDITIONS TOMORROW BUT THERE IS STILL A THREAT FOR
ARCING OR DOWNED POWER LINES IGNITING GRASS FIRES AND WILL UPGRADE
THE FIRE WEATHER WATCH TO A RED FLAG WARNING.

DRY NORTHWEST WINDS /AT LIGHTER SPEEDS/ WILL CONTINUE FOR THE NEXT
SEVERAL DAYS WITH TEMPERATURES REMAINING BELOW NORMAL. UPPER
LEVEL TROUGHING WILL CONTINUE OVER THE REGION WITH ANOTHER
SHORTWAVE PASSING OVER THURSDAY/FRIDAY. SOUTHERLY SURFACE WINDS
WILL RETURN THURSDAY AND FRIDAY AS WELL BUT IT WILL TAKE A LITTLE
LONGER FOR LOW-LEVEL MOISTURE TO RETURN TO NORTH TEXAS AS THE
FRONT PUSHES ALL THE WAY THROUGH THE GULF OF MEXICO. ALL THE
LONGER RANGE MODELS SHOW ANOTHER SHORTWAVE TROUGH MOVING THROUGH
THE REGION THIS WEEKEND POSSIBLY BRINGING ANOTHER CHANCE FOR RAIN
TO NORTH TEXAS. HOWEVER...THE MODELS DIFFER IN THE TIMING AND
STRENGTH OF THIS TROUGH AND THE TIMING DIFFERENCE IS AS MUCH AS 24
HOURS IN SOME CASES. THE TROUGH WILL BRING AN INCREASE IN CLOUD
COVER THIS WEEKEND AND SLIGHTLY COOLER TEMPERATURES THAN
PREVIOUS MODEL RUNS. WITH THE UNCERTAINTIES...MENTIONED LOW POPS
ACROSS THE REGION BOTH SATURDAY AND SUNDAY.

82/JLD

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  50  70  46  72  42 /  60   0   0   0   0
WACO, TX              54  72  47  72  42 /  50   5   0   0   0
PARIS, TX             50  67  41  66  38 /  70  10   0   0   0
DENTON, TX            49  69  44  71  39 /  60   0   0   0   0
MCKINNEY, TX          51  68  43  70  38 /  70   5   0   0   0
DALLAS, TX            51  70  47  71  42 /  60   0   0   0   0
TERRELL, TX           51  69  45  71  41 /  60   5   0   0   0
CORSICANA, TX         54  69  45  71  42 /  60   5   0   0   0
TEMPLE, TX            53  72  47  74  43 /  40   5   0   0   0
MINERAL WELLS, TX     48  70  42  71  42 /  30   0   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 1 PM TO 7 PM CDT TUESDAY FOR TXZ094-095-
105>107-120>123-134-135-146>148-160>162-174-175.

&&

58/82
Hazardous weather outlook, Oct 17, 3:35 PM CDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
335 PM CDT MON OCT 17 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181400-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
335 PM CDT MON OCT 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT.
THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALMOST ALL OF NORTH
TEXAS AS A COLD FRONT AND UPPER LEVEL DISTURBANCE MOVE ACROSS THE
REGION.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT NORTH OF A
CISCO...HILLSBORO...CANTON LINE. SOME OF THESE STORMS WILL HAVE
THE POTENTIAL TO PRODUCE LARGE HAIL AND DAMAGING DOWNBURST WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
LOW AFTERNOON RELATIVE HUMIDITY VALUES AND NORTH WINDS OF 15 TO
25 MPH WITH WIND GUSTS UP TO 40 MPH WILL YIELD CRITICAL FIRE
WEATHER CONDITIONS ACROSS THE AREA TUESDAY. A RED FLAG WARNING HAS
BEEN ISSUED FOR LOCATIONS ALONG AND EAST OF A LINE FROM BONHAM TO
WAXAHACHIE TO CAMERON FOR TUESDAY AFTERNOON.

ELEVATED FIRE WEATHER CONDITIONS WILL CONTINUE ON WEDNESDAY IN THE
NORTHEASTERN COUNTIES OF NORTH TEXAS AROUND PARIS.

PATCHY FROST WILL BE POSSIBLE THURSDAY MORNING IN THE AREA ROUGHLY
NORTH OF INTERSTATE 20 AND ALONG AND EAST OF INTERSTATE 35 AND 35E
WHERE TEMPERATURES ARE FORECAST TO FALL INTO THE MID AND UPPER 30S.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED TONIGHT NORTH OF A CISCO...
HILLSBORO...CANTON LINE.

Nearby

Red Flag Warnings in Texas, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.